# SDR AALA20010995

- Difficulty date: May 9, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGE STATION 720 PLUS 6 STRINGER 23L, FOUND CORROSION ON STRINGER 23L, STATION 720 PLUS 6.  INSTALLED SHIM AND STRINGER SPLICE AT STATION 720 PLUS 6 STRINGER 23L PER SRM 53-10-3.  REMOVED CORROSION BY CUTTING OUT.  (M)
